Invariants of handlebody-knots via yokota's invariants

Atsuhiko Mizusawa, Jun Murakami

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    We construct quantum $\mathcal{U}-q(\mathfrak{sl}-{2})$ type invariants for handlebody-knots in the 3-sphere S3. A handlebody-knot is an embedding of a handlebody in a 3-manifold. These invariants are linear sums of Yokota's invariants for colored spatial graphs which are defined by using the Kauffman bracket. We give a table of calculations of our invariants for genus 2 handlebody-knots up to six crossings. We also show our invariants are identified with special cases of the Witten-Reshetikhin-Turaev invariants.

    Original languageEnglish
    Article number1350068
    JournalJournal of Knot Theory and its Ramifications
    Volume22
    Issue number11
    DOIs
    Publication statusPublished - 2013 Oct

    Fingerprint

    Handlebody
    Knot
    Invariant
    Kauffman Bracket
    Spatial Graph
    Colored Graph
    Table
    Genus

    Keywords

    • Handlebody-knot
    • quantum invariant
    • WRT invariants
    • Yokota's invariants

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    Invariants of handlebody-knots via yokota's invariants. / Mizusawa, Atsuhiko; Murakami, Jun.

    In: Journal of Knot Theory and its Ramifications, Vol. 22, No. 11, 1350068, 10.2013.

    Research output: Contribution to journalArticle

    @article{e33e74ed47594b15a9e79e26f4c976f0,
    title = "Invariants of handlebody-knots via yokota's invariants",
    abstract = "We construct quantum $\mathcal{U}-q(\mathfrak{sl}-{2})$ type invariants for handlebody-knots in the 3-sphere S3. A handlebody-knot is an embedding of a handlebody in a 3-manifold. These invariants are linear sums of Yokota's invariants for colored spatial graphs which are defined by using the Kauffman bracket. We give a table of calculations of our invariants for genus 2 handlebody-knots up to six crossings. We also show our invariants are identified with special cases of the Witten-Reshetikhin-Turaev invariants.",
    keywords = "Handlebody-knot, quantum invariant, WRT invariants, Yokota's invariants",
    author = "Atsuhiko Mizusawa and Jun Murakami",
    year = "2013",
    month = "10",
    doi = "10.1142/S0218216513500685",
    language = "English",
    volume = "22",
    journal = "Journal of Knot Theory and its Ramifications",
    issn = "0218-2165",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "11",

    }

    TY - JOUR

    T1 - Invariants of handlebody-knots via yokota's invariants

    AU - Mizusawa, Atsuhiko

    AU - Murakami, Jun

    PY - 2013/10

    Y1 - 2013/10

    N2 - We construct quantum $\mathcal{U}-q(\mathfrak{sl}-{2})$ type invariants for handlebody-knots in the 3-sphere S3. A handlebody-knot is an embedding of a handlebody in a 3-manifold. These invariants are linear sums of Yokota's invariants for colored spatial graphs which are defined by using the Kauffman bracket. We give a table of calculations of our invariants for genus 2 handlebody-knots up to six crossings. We also show our invariants are identified with special cases of the Witten-Reshetikhin-Turaev invariants.

    AB - We construct quantum $\mathcal{U}-q(\mathfrak{sl}-{2})$ type invariants for handlebody-knots in the 3-sphere S3. A handlebody-knot is an embedding of a handlebody in a 3-manifold. These invariants are linear sums of Yokota's invariants for colored spatial graphs which are defined by using the Kauffman bracket. We give a table of calculations of our invariants for genus 2 handlebody-knots up to six crossings. We also show our invariants are identified with special cases of the Witten-Reshetikhin-Turaev invariants.

    KW - Handlebody-knot

    KW - quantum invariant

    KW - WRT invariants

    KW - Yokota's invariants

    UR - http://www.scopus.com/inward/record.url?scp=84888240399&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84888240399&partnerID=8YFLogxK

    U2 - 10.1142/S0218216513500685

    DO - 10.1142/S0218216513500685

    M3 - Article

    AN - SCOPUS:84888240399

    VL - 22

    JO - Journal of Knot Theory and its Ramifications

    JF - Journal of Knot Theory and its Ramifications

    SN - 0218-2165

    IS - 11

    M1 - 1350068

    ER -